Citation:
S. G. Lobanov, “Ordinary differential equations with a continuous right-hand side in Fréchet spaces”, Mat. Zametki, 53:4 (1993), 77–91; Math. Notes, 53:4 (1993), 410–417
Shkarin, SA, “On the solvability of Hamilton's equations in Hilbert spaces”, Infinite Dimensional Analysis Quantum Probability and Related Topics, 6:1 (2003), 145
S. A. Shkarin, “Counterexample to Peano's theorem in infinite-dimensional F′-spaces”, Math. Notes, 62:1 (1997), 108–115
S. G. Lobanov, O. G. Smolyanov, “Ordinary differential equations in locally convex spaces”, Russian Math. Surveys, 49:3 (1994), 97–175